# SDR DALA2025072605611

- Difficulty date: July 24, 2025
- Submitted: July 26, 2025
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 88,147 hours, 23,492 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6806, PLASTIC SMELL IN COCKPIT.   REPLACED RIGHT GROUND PNEUMATIC CONNECTION CHECK VALVE PER AMM 36-11-03. (LP 1103565)
